# SDR TRAX200600063

- Difficulty date: April 17, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 17,844 hours, 15,102 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD FWD ANCHOR FITTING CRACKED. REMOVED AND REPLACED THE FORWARD AND AFT COUTERBALANCE SWIVEL AND ANCHOR FITTINGS IAW EO600-52-66.
